X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
apexes (1) 1
combination graphs (1) 1
graph theory (1) 1
graphs (1) 1
history of science (1) 1
integers (1) 1
labeling (1) 1
labelling (1) 1
mathematics (1) 1
multidisciplinary sciences (1) 1
perfect square sum graphs (1) 1
science, general (1) 1
splitting graph of a graph (1) 1
square sum graphs (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


National Academy Science Letters, ISSN 0250-541X, 10/2014, Volume 37, Issue 5, pp. 473 - 475
Authors study some properties of square sum and perfect square sum graphs and label some of their families. 
History of Science | Square sum graphs | Perfect square sum graphs | Science, general | MULTIDISCIPLINARY SCIENCES
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 04/2019, Volume 2096, Issue 1
In this paper, new results of domination in graphs called bi-domination are determined. Some properties for bi-dominating set are presented. The bi-domination... 
Graphs
Journal Article
ARS COMBINATORIA, ISSN 0381-7032, 10/2016, Volume 129, pp. 95 - 106
We introduce a theorem on bipartite graphs, and some theorems on chains of two and three complete graphs, considering when they are combination or... 
MATHEMATICS | Splitting graph of a graph | Combination graphs
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 04/2019, Volume 2086, Issue 1
A graph labeling is an assignment of integers to the vertices, edges, or to both, and it is subject to certain conditions. In this paper, a new concept of... 
Integers | Labelling | Graph theory | Labeling | Apexes
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.